Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2007 (2007), Article ID 39171, 12 pages
http://dx.doi.org/10.1155/2007/39171
Research Article

Monotonicity of Harnack Inequality for Positive Invariant Harmonic Functions

1Department of Mathematical Sciences, Indiana University-Purdue University Fort Wayne, Fort Wayne 46805-1499, IN, USA
2School of Mathematics and Informatics, Jiangxi Normal University, Nanchang 330027, China
3Department of Statistics, University of Chicago, Chicago 60637, IL, USA

Received 13 February 2007; Revised 16 June 2007; Accepted 17 October 2007

Copyright © 2007 Yifei Pan and Mei Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Ö. Akın and H. Leutwiler, “On the invariance of the solutions of the Weinstein equation under Möbius transformations,” in Classical and Modern Potential Theory and Applications, K. GowriSankaran, J. Bliedtner, D. Feyel, M. Goldstein, W. K. Hayman, and I. Netuka, Eds., vol. 430 of NATO Advanced Science Institutes Series C: Mathematical and Physical Sciences, pp. 19–29, Kluwer Academic, Dordrecht, The Netherlands, 1994. View at Zentralblatt MATH · View at MathSciNet
  2. C. Liu and L. Peng, “Boundary regularity in the Dirichlet problem for the invariant Laplacians on the unit real ball,” Proceedings of the American Mathematical Society, vol. 132, no. 11, pp. 3259–3268, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Kassmann, “Harnack inequalities: an introduction,” Boundary Value Problems, vol. 2007, Article ID 81415, 21 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  4. H. Leutwiler, “Best constants in the harnack inequality for the Weinstein equation,” Aequationes Mathematicae, vol. 34, no. 2-3, pp. 304–315, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Huber, “On the uniqueness of generalized axially symmetric potentials,” Annals of Mathematics, vol. 60, no. 2, pp. 351–358, 1954. View at Publisher · View at Google Scholar
  6. B. Brelot-Collin and M. Brelot, “Représentation intégrale des solutions positives de l'équation Lk(u)=1n(2u/xi2)+(k/xn)(u/xn) , (k constante réelle) dans le demi-espace E(xn>0), de n,” Bulletin de la Classe des Sciences. Académie Royale de Belgique, vol. 58, pp. 317–326, 1972. View at Zentralblatt MATH · View at MathSciNet